4 doctors weighed in:

Having breast radiation but i itch in my face my letft hand palm and under my right foot what is the cause?

4 doctors weighed in
Dr. Reza Shirazi
Radiation Oncology
1 doctor agrees

In brief: Not radiation

As you probably know radiation effects the area being treated.
As the areas you described are different, unlikely related to radiation. Change in soap, detergent, other skin irritants, sometimes nerves, medication, prior chemotherapy may play a role.

In brief: Not radiation

As you probably know radiation effects the area being treated.
As the areas you described are different, unlikely related to radiation. Change in soap, detergent, other skin irritants, sometimes nerves, medication, prior chemotherapy may play a role.
Dr. Reza Shirazi
Dr. Reza Shirazi
Thank
1 comment
Dr. Rakesh Patel
Agree. Radiation can certainly cause inflammation, dryness, itchiness, redness and discomfort but typically only in the area being treated. Stay hydrated and use plenty of moisturizers to the affected areas. This could be residual chemotherapy-related effects if you underwent this.
Dr. Jeffrey Kass
Podiatry

In brief: This may be a

Symptom of neuropathy discuss with your doctor. There are vitamins like metanx (needs a prescritpion) to help reverse this effect if inde it is neuropathy and the symptoms persist.

In brief: This may be a

Symptom of neuropathy discuss with your doctor. There are vitamins like metanx (needs a prescritpion) to help reverse this effect if inde it is neuropathy and the symptoms persist.
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
28 years in practice
49M people helped
Continue
111,000 doctors available